Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  Conditional Expectations on Compact Quantum Groups and Quantum Double Cosets
 
 
Title: Conditional Expectations on Compact Quantum Groups and Quantum Double Cosets
Author: Kalyuzhnyi, A. A.
Podkolzin, G. B.
Chapovskii, Yu. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 57 (2005) nr. 5 pages 765-775
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring